U.S. doctors online nowAsk doctors free
A 20-year-old female asked:

what are carpamezipime and paroxetine for?

2 doctor answers13 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Carbamazepine?: Carbamazepine is an anticonvulsant that is also useful as a mood stabilizer. Paroxetine is an ssri antidepressant. The combination could be used in bipolar disorder.
Dr. Krishna Kumar
Psychiatry 55 years experience
Medications use: I think you are asking for carbamezipime which is used for seizures, nerve pain and bipolar disorder. Paroxetine is used for treatment of depression.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 50-year-old member asked:

Can using Paxil (paroxetine) cause melanosis coli?

4 doctor answers5 doctors weighed in
Dr. Steven Bowers
Internal Medicine 33 years experience
No: Melanosis coli is seen on colonoscopy. It describes the appearance of the colon in patients who have been abusing anthraquinone laxatives. These laxatives stain the wall of the colon after weeks of abuse.
MA
A 40-year-old female asked:

How do you know when you don't need to take the Paxil (paroxetine) pill no more?

2 doctor answers6 doctors weighed in
Dr. Kenneth Cheng
Family Medicine 31 years experience
Under doctors advice: Paxil (paroxetine) is an effective antidepressant medication. When no longer depressed, and when utilizing another treatment method (counseling, exercise, meditation, self help reading, etc.), and having taken the Paxil (paroxetine) for at least 4 months, and no major holidays or anniversaries of significant or traumatic events are approaching and you have your doctor's permission and supervision, it is ok to taper off.
IL
A 24-year-old member asked:

I get constant headaches that don't seem to go away. I stopped taking my Paxil (paroxetine) prescription about 3 weeks ago could this be the cause of my headaches?

2 doctor answers7 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Rapid withdrawl paxi: Yes, that is a possibility. Stopping Paxil (paroxetine) and other anti-depressants suddenly can cause a great many symptoms, and headache is one of them. You should call your doctor who prescribed this medication and discuss your current problem.
IL
A 38-year-old member asked:

What are the side effects of taking Paxil (paroxetine) for hot falshes?

4 doctor answers9 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
Weight gain: Ssri's like Paxil (paroxetine) can cause weight gain, dizziness, toouch or too little sleep, among other side effects.
A member asked:

Is it safe to stop taking Paxil (paroxetine) after using it for 10 years?

2 doctor answers8 doctors weighed in
Dr. Peter Corrado
Family Medicine 41 years experience
Possibly yes: Although not an addictive substance like a narcotic, suddenly stopping a drug like Paxil (paroxetine) after long term use can cause problems. It is best to discuss this with your doctor and work out a schedule to withdraw the medication gradually from your body. This will avoid sudden reoccurance of symptoms for which the medication was given in the first place.

Related questions

A 40-year-old member asked:
1 doctor answer5 doctors weighed in
A 31-year-old member asked:
3 doctor answers9 doctors weighed in
A 28-year-old male asked:
2 doctor answers10 doctors weighed in
A 32-year-old female asked:
3 doctor answers8 doctors weighed in
A 31-year-old member asked:
2 doctor answers6 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 29, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.